# SDR AALA202507285093

- Difficulty date: July 19, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 72,920 hours, 34,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8241
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY SEAT ROW LIGHT IS INOP AT ROW 8ABC.   MAINTENANCE REPLACED EEPL & HOUSING IAW CMM 25-22-52.
